# SDR 99ZZZX1172

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939MA
- Make and model: Stbros SD330
- Aircraft serial: SH3047
- Engine: Pwa PT6A45R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Lt Engine
- Part time: 15,552 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

EN ROUTE TO GSP TO LIT, THE LEFT ENGINE FAILED.  THE CREW ELECTED TO SHUT DOWN THE ENGINE.  THE AIRCRAFT WAS LANDED IN MEMPHIS, TN WITH AN UNEVENTFUL LANDING.  THIS GAS GENERATOR WAS IN FOR REPAIR ONLY 14.9 HOURS AND 9 CYCLES PRIOR TO THE SHUT DOWN.
